# SDR UIEA2018012300104

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,949 hours, 16,282 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND THE LT AFT FUEL PUMP CIRCUIT BREAKER TRIPPED.  PERFORMED CIRCUIT BREAKER RESET AND PERFORMED OPS CHECK IAW AMM 28-22-00, OPS CHECKED GOOD.
